Another confusing day


#1
We had a bad night last night (hope it's better tonight )some very noisy neighbours comg home late ... A S B

Don't know if it might be that ,that has caused my husband to have been switching off for brief periods for most of the day coming back on jumping and jerking .

We seem to have lost a lot of today . It occasionally happens when he is sleeping in bed . Then he gets disorientated . When he settles down for a while ok. He has gone to bed quite tired . It must have been a hard day for him lol ... I am not making fun just trying to make light of it .. It can happen in the middle of a conversation so we often have some strange ones ...I generally have to read those days between the lines

#2
hi,twitching and jerking about,happins frequetly with me durinin the day,people say its when meds are werein off ,but i disagree with that one,cus it not like that for me,and ive spoke to someother pd members and also same for them,cus it bothered me so much.as we all no.stress,can bring on strange movements more,goin to bed durinin the day time is another thing i need to do,so i quite understand when ur hubby losses some of the day,and gets confussed about things.for instance i can go to sleep at half 6pm,wake at 8 pm for my mst morphine,come on the lap top,speak to people for a hour,be ready for sleep agin.and then back up at 2am,and then half 5am,the whole day is muddled all up,just cus of pd.before pd i had 7 hours straight sleep,and worked 48 to 60 hours aweek,how this disease changed me is crazy.every day seems to be confusing

#3
I normally go out on a Monday evening , a bit of ME TIME recharge my battery .

My husband is much the same today and I worry about leaving him when he gets like that .

I am not gone for long , If there is football on the TV or something else that can hold his concentration it helps .

No two days the same is one the the hardest things for me to come to terms with.

#4
The last 3 weeks he has ben having adjustments to his tablets . He also has Atrial Fibrillation his haert rate is fast and all over the place so I think this upsetting him without him realising what has happened . The GP has taken him off the drug which has caused a major fluid retention so he is now on a stronger water tablet and bring in other heart drugs so none of that is helping,

Just hope they can improve all that